# SDR CALA2024041101039

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,379 hours, 32,292 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: 232464
- Condition: Missing
- Location: Refuel Coupling
- Part time: 630 hours, 325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 FUELER REPORTS FUEL CAP MISSING ON ARRIVAL. REQUESTING CDL 28A. PARTS NIS IN ATL. DEFERED PER CDL 28A. PLACARD APPLIED.  INSTALLED NEW CAP REF AMM 28-25-41-400-005-A.
